RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1963, Volume 27, Issue 3  


Extension of an asymptotic formula of A. F. Timan to a class of functions with a given modulus of continuity
I. M. Ganzburg
485
On the convergence of the Lagrange interpolation process with nodes at the roots of orthogonal polynomials
Ya. L. Geronimus
529
On the number of classes of ideals and the group of divisor classes
A. I. Vinogradov
561
Binary additive problems of indeterminate type. II. Analogue of the problem of Hardy and Littlewood
B. M. Bredikhin
577
Examples of maximal 3-extensions with two branch points
G. I. Brovkin
613
Some uniqueness properties of multiple trigonometric series and harmonic functions
A. A. Talalyan
621
Theorems of Phragmen–Lindelof type for harmonic functions in a cylinder
A. F. Leont'ev
661
On the spectrum of certain non-selfadjoint operators
R. M. Martirosyan
677
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019